Jump to content
Matata44

Matata44: feeling very sleepy with Lexapro

Recommended Posts

Matata44

Hello, My English is not that good but I will try my best. 

 

I’ve been taking Escitalopram for over a month now after a very hard benzo and Pregabalin withdrawal. It seems like now my anxiety is getting better and I no longer have derealization. My doctor put me on 10mg and after 3 weeks he upped to 20mg. The first symptoms when I started Escitalopram (nausea and increased anxiety) eventually subsided. The only thing that I still experience is little depression, very low energy and sleepiness. I don’t know if this will subside too because I’m 23 years old and currently studying in Russia. I really miss my energy and motivation.

 

Thank you very much for any information.

 

I am very happy with this website. 

Share this post


Link to post
Songbird

Hi Matata, welcome to SA.  You're English looks pretty good to me.  I'm sorry to hear you had a hard time withdrawing from the benzo and pregabalin.  I'm glad to hear you're feeling better.  The symptoms you're currently experiencing may be side effects of the escitalopram - it's a very strong drug and 20mg is quite a big dose.  How long have you been at 20mg now?

 

It would be helpful if you could please create a signature containing a summary of your med history, including all drugs, doses and dates (starting and stopping).  Your signature appears below every post you make, and allows us see your situation easily without having to read your topic from the top every time.   You could look at my signature for an example.  Instructions for creating your signature are here: Please put your withdrawal history in your signature.  You can edit your signature here: edit your signature in Account Settings.

 

When you feel ready, we can help you to taper off the escitalopram very slowly.  Please have a good read around the site.  Here are some topics to get you started:

Before you begin tapering - what you need to know

Why taper by 10% of my dosage?

The rule of 3KIS - keep it simple keep it slow keep it stable

 

Please post all your updates and questions about your situation here in your introduction topic, and we will try to help you as best we can.

 

 


2001–2002 paroxetine

2003  citalopram

2004-2008  paroxetine (various failed tapers) 
2008  paroxetine slow taper down to

2016  Aug off paroxetine
2016  citalopram May 20mg  Oct 15mg … slow taper down
2018  citalopram 13 Feb 4.6mg 15 Mar 4.4mg 29 Apr 4.2mg 6 Jul 4.1mg 17 Aug 4.0mg  18 Nov 3.8mg
2019  15 Mar 3.6mg  21 May 3.4mg  26 Dec 3.2mg 

2020  19 Feb 3.0mg 19 July 2.9mg

Share this post


Link to post
laydefish

Welcome too the Group!


2 years Drug History Prior to Tapering:

Between 2011 & 2018 I had approximately 58 dose changes between the 4 main medications I took as well as 14 new medications add & taken away.

Prozac (Fluoxetine):(Aug 2016-Dec 2016: 60MG),(June 2017-Nov 2017: 60MG),(Dec 2017: 80MG),(June 2017-Sept 2 2018: 60MG),(Sept 3 2018-Sept 5 2018: 40MG),(Sept 6 2018-Sept 8 2018: 20MG),(Sept 9 2018: 0MG).

Cymbalta:(Jan 2017-May 2017: 60MG).

Cyclobenzaprine: (Aug 2016: 30MG,(Feb 2017: 30MG).

Diazepam (Valium):(Aug 2016-Sept 15 2016: 30MG),(Sept 16 2016-Oct 2017: 15MG),(Nov 2017-Aug 19 2018: 6MG),(Aug 20 2018: 0MG).

Gabapentin:(Aug 2016-Aug 3 2018: 2400MG),(Aug 4 2018-March 26 2019: 2000MG),(March 27 2019-March 30 2019: 1600MG),(May 1 2019: 2000MG)

Hydrocodone:(Aug 2016-Oct 2016: 10-325/4daily),(Nov 2016-Feb 2017: 10-325/3daily),(March 2017-April 2017: 5-325/4daily),(May 2017-April 2018: 10-325/3daily),(June 2018-Aug 25 2018: 10-325/5daily),(Aug 26 2018-Sept 2 2018: 4.5daily),(Sept 3 2018-Sept 10 2018: 10-325/4daily),(Sept 11 2018-Sept 18 2018: 10-325/3daily),(Sept 19 2018-May 1 2019: 10-325/3.5 daily).

Oxycodone: May 2018: 10-325MG/4daily). 

Please see my Intro for full drug history.

         **Forgive Yourself For Not Knowing What You Didn't Know Before You Knew It!  -Maya Angelou/

Share this post


Link to post
Altostrata

Welcome, Matata.

 

What time of day do you take Lexapro? When did you increase to 20mg? Were you also sleepy on 10mg?


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy